RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 15, Issue 2  


V. I. Lenin (photo)
Editorial
177
On the speed of convergence in a boundary problem. I
S. V. Nagaev
179
Phase transitions in random graphs
V. E. Stepanov
200
Generalized flows with restricted postaetion
Yu. K. Belyaev, V. I. Piterbarg
217
Stochastic processes with independent increments taking values in an arbitrary finite group
V. M. Maksimov
228
On asymptotics of large deviation probabilities of sums $\Sigma f(x2^n)$
D. A. Moskvin
243
Some limit theorems for branching processes with immigration
V. P. Chistyakov
254
On a class of limit distributions for normalized sums of independent random variables
M. Sreehari
269
A multiwave transmission line with random non-homogeneities and a Brownian movement in Siegel's circle
M. H. Zakhar-Itkin
291

Short Communications
On connection between two characteristics of dependence of Gaussian random vectors
I. A. Ibragimov, Yu. A. Rozanov
304
Tables of the cumulative functions of one-side stable distributions
L. N. Bol'shev, V. M. Zolotarev, E. S. Kedrova, M. A. Rybinskaya
309
On the convergence speed of distribution of maximum sums of independent random variables
S. V. Nagaev
320
On a problem of search by networks
I. P. Tsaregradskii
326
A note to the theory of infinite divisible laws
V. M. Kruglov
330
On optimal stopping rules for stochastic processes with continuous parameter
A. G. Fakeev
336
A generalization of theorems due to H. Cramer and Yu. V. Linnik–V. P. Skitovič
G. P. Chistyakov
345
On almost sure convergence in linear spaces of random variables
D. Kh. Mushtari
351
The stationary demand distribution under partial recovery
G. Wittwer
357
An explicite expression for the Bayesian risk in two cases of sequential analysis
Yu. M. Paramonov
364
On the speed of convergence in the multi-dimensional central limit theorem
V. I. Rotar'
370

New Books
New books
Z. V. Mikhailova
373
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019